Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Global weak solutions for a periodic two-component Hunter-Saxton system

Authors: Chunxia Guan and Zhaoyang Yin
Journal: Quart. Appl. Math. 70 (2012), 285-297
MSC (2010): Primary 35G25, 35L05
DOI: https://doi.org/10.1090/S0033-569X-2012-01267-8
Published electronically: February 3, 2012
MathSciNet review: 2953104
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with global existence of weak solutions for a periodic two-component Hunter-Saxton system. We first derive global existence for strong solutions to the system with smooth approximate initial data. Then we show that the limit of approximate solutions is a global weak solution of the two-component Hunter-Saxton system.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35G25, 35L05

Retrieve articles in all journals with MSC (2010): 35G25, 35L05

Additional Information

Chunxia Guan
Affiliation: Institut Franco-Chinois de l’Energie Nucléaire
Email: guanchunxia123@163.com

Zhaoyang Yin
Affiliation: Department of Mathematics, Sun Yat-sen University, 510275 Guangzhou, China
Email: mcsyzy@mail.sysu.edu.cn

DOI: https://doi.org/10.1090/S0033-569X-2012-01267-8
Keywords: Periodic two-component Hunter-Saxton system, weak solutions, global existence, approximate solutions.
Received by editor(s): July 29, 2010
Published electronically: February 3, 2012
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society